旧版入口
English
jianli
王阳
上传时间:2019-09-26 作者: 浏览次数:35

ang Wang

Professor

 

Department of MathematicsSchool of Science

Hangzhou Dianzi University

 

Email: ywang@hdu.edu.cn

Office Location: 200-1, South, sixth building

Tel: +86 (571) 87713556

Education

 Ph.D. East China Normal University, 09/2004—06/2007

M.S.  East China Normal University, 09/2001—06/2004

B.S.  Liaoning Normal University, 09/1997—06/2001

 

Research interests

partical differential equations

applied mathematics

  ….

 

Selected publications

·Symmetry analysis, conserved quantities and applications to a dissipative DGH equation, J. Differential Equations, 266(6) (2019), 3189-3208.(with L. Wei)

·Blowup criterion and persistent decay for a modified Camassa- Holm system,J. Math. Phy.59, 021501 (2018). (with L. Wei)

·Conserved quantities, global existence and blow-up for a generalized CH equation,Discrete Contin. Dyn. Syst.,37 (2017), 17331748. (with L. Wei, Z. Qiao, S. Zhou)

·Breaking waves and persistence property for a two-component Camassa-Holm system, J. Math. Anal. Appl., 445(2017), 1084– 1096. (with L.Wei, H.Zhang)  

·Auxiliary Lagrangian and conservation laws for a wave equation incorporating dissipation,Commun. Theor. Phys. 63 (2015), 481-486.(with L.Wei)

·Global dynamics of a competition model with non-local dispersal I: The shadow system,J. Math. Anal. Appl., 412(2014), 485–497. (with F. Li, Y. Lou).

·The Maximal Number of Interior Peak Solutions Concentrating on Hyperplanes for a Singularly Perturbed Neumann Problem, Communications on Pure and Applied Analysis10 (2)(2011)731-744

·On the Effects of Migration and Inter-Specific Competitions in Steady State of Some  

   Lotka-Volterra Model,Discrete and Continuous Dynamical Systems Series B. 15

   Number 3(2011), 669-686.(with F. Li, L.P. Wang)

·New exact solutions to the (2 +1)-dimensional Konopelchenko-Dubrovsky equation,

  Commun. Nonlinear Sci. Numer. Simulat. 15 (2010), 216–224. (with L.Wei)

·New traveling wave solutions to some nonlinear equations via a combined method, Appl. Math. Comput. 204(2008), 726-732.(with L.Wei)

·Nodal bubbling solutions to a weighted sinh-Poisson equations,Adv. Differ. Eqs.13(2008), 881-906.(with L.Wei)

·Multiple boundary bubbling phenomenon of solutions to a Neumann problem, Adv. Differ. Eqs.13(2008), 829-856. (with L.Wei)

·Concentration phenomena of solutions for some singularly perturbed elliptic equations, J. Math. Anal. Appl, 331(2007), 927-946.

·The existence of global solution and the blowup problem for some P-Laplace heat equations, ACTA MATHEMATICA SCIENTIA, 27B(2)(2007), 274-282.

 

 


Copyright © 2014 杭州电子科技大学 版权所有